MathSciNet Relay Station
MathSciNet bibliographic data
MR180831 46.10 (57.55)
Lin, Bor-luh Two topological problems concerning infinite-dimensional normed linear spaces. Trans. Amer. Math. Soc. 114 1965 156–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement